MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; ENDOSCOPE

INTUITIVE SURGICAL, INC NONE; ENDOSCOPE
Model Number 470026-65
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted hysterectomy-malignant surgical procedure, the customer encountered a repeated 45310 recoverable error.Prior to contacting intuitive surgical, inc.(isi) technical support, the customer elected to convert the procedure to laparoscopic surgery.An isi technical support engineer (tse) reviewed them system logs and noted communication errors pointing to the 8mm endoscope.The customer reseated the endoscope to the endoscope controller (ec) five times, however the error persisted.Isi followed up with the initial reporter and obtained additional information: the laparoscopic procedure was completed successfully with no injury to the patient.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the 8mm endoscope involved with this complaint and completed the device evaluation.Failure analysis investigations confirmed and replicated the customer reported complaint.The endoscope check cable connection/endoscope self-test was performed and failed.There was no image in both eyes.The tip heater current was noted to be out of range.There was no light in one or both hirose fiber cables.

Brand Name
NONE
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 
4085232100
MDR Report Key17015858
Report Number2955842-2023-14981
Device Sequence Number7565926
Product Code NAY
UDI-Device Identifier00886874112205
UDI-Public(01)00886874112205
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K171426
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470026-65
Device Catalogue Number470026
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2021
Initial Report FDA Received Date05/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexFemale